An approximate minimax property of the $R^2$ test
Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 793-794
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_180_4_a5,
author = {Li Hoang Tu},
title = {An approximate minimax property of the $R^2$ test},
journal = {Doklady Akademii Nauk},
pages = {793--794},
year = {1968},
volume = {180},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a5/}
}
Li Hoang Tu. An approximate minimax property of the $R^2$ test. Doklady Akademii Nauk, Tome 180 (1968) no. 4, pp. 793-794. http://geodesic.mathdoc.fr/item/DAN_1968_180_4_a5/